# SDR HEEA087442

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- Aircraft time: 4,001 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Signal Cond Unit
- Part number: 407375016103
- Part serial: CB1106
- Condition: Inoperative
- Location: Fuel Indication
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL LOW LIGHT REMAINS ON WITH FULL FUEL TANK. SENT TO MFG FOR CREDIT.
